MAUDE Adverse Event Report: Q-MED AB DUROLANE; HYALURONIC ACID

Q-MED AB DUROLANE; HYALURONIC ACID
Model Number 1082020
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Necrosis (1971)
Date of Event 08/26/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Attempts for additional information have be unsuccessful to date.Base on the limited information available, no conclusions can be made in regards to the reported event.
 
Event or Problem Description
On (b)(6) 2020, the physician assistant reported an adverse event in a female patient that he injected with bilateral durolane injections for osteoarthritis in the knees in (b)(6) 2020.An unknown amount of time post-injection, she developed injection site pain and skin changes and/or discolorations commensurate with nicolau syndrome.The patient was provided unknown treatment, and her current status is unknown at the time of this report.Based on the information available, the root cause of the reported event is most likely related to a very rare embolic event from the intraarticular cavity to the skin.

Brand Name
DUROLANE
Common Device Name
HYALURONIC ACID
Manufacturer (Section D)
Q-MED AB
seminariegatan 21
uppsala, SE-75 2 28
SW  SE-752 28
MDR Report Key10563853
Report Number3009595577-2020-00008
Device Sequence Number2627212
Product Code MOZ
UDI-Device Identifier00816986020808
UDI-Public00816986020808
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/21/2020
Report Date (Section F) 08/26/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Operator of Device Health Professional
Device Model Number1082020
Device Catalogue Number1082020
Distributor Facility Aware Date08/26/2020
Date Report to Manufacturer08/26/2020
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/21/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age65 YR